# SDR CALA2020103001227

- Difficulty date: October 29, 2020
- Submitted: October 30, 2020
- Operation: Air carrier
- Aircraft: N29981
- Make and model: Boeing 787-9
- Aircraft serial: 66142
- Aircraft time: 855 hours, 114 cycles
- Engine: Ge GENX1B54
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENGINE OIL SYSTEM RT ENGINE OIL PRESSURE IS LOW INDICATING PROBLEM WITH ENGINE OIL PUMP.  FIM TASK REF: G73-90-F8-04A-421C-A CMC MESSAGE 7332682 FLIGHT STATUS: A INTERMITTENCE CODE: M PH: CLIMB NARRATIVE: ELECTRONIC ENGINE CONTROL CHAN-A (RIGHT ENGINE) CMC MESSAGE 7332682 FLIGHT STATUS: A INTERMITTENCE CODE: M PH: CLIMB NARRATIVE: FOUND POPED OUT RT ENGINE OIL TANK FILLING CAP.  CHECKED AND REPLACED OIL FILTER ELEMENT, PER DMC-B787-A-G79-21-07-00B-520A-A AND REPLACED ENGINE OIL TANK FILLING CAP AND SCUPPER ASSEMBLY, PER DMC-B787-A-G79-11-03-00A-720A-A.  ACCOMPLISHED ENGINE RUN AND NO LEAK FOUND.
